# SDR SWIA202161380

- Difficulty date: July 3, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON STGR27 BETWEEN FS280.00 - FS295.00.REPLACED STRINGER 27 FROM FS280-FS295 WITH NEW.  REF DRAWING  SH670-31630 REV K, CRJ700 SRM 51-42-06-001-001-A01 REV 38 JUL25/2020, CRJ700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
